# SDR ASAA2019012427903

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,894 hours, 13,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W FWD BULKHEAD PRESSURE DECK APPROX STA 663.75 WL 205 RBL 41 HAS A CRACK IN WEB GROUNDED - YES. VERIFIED CRACK FROM START TO FINISH AT FWD BULKHEAD PRESSURE DECK REF NDT MANUAL 51-00-00-00 SECTION 6 PROCEDURE 23. STOP DRILLED AND CUTOUT CRACK REF SRM 57-10-10-2R-4. HFEC INSPECTED CUTOUT PER NDT 51-00-00-00 PART 6. NO DEFECTS FOUND. FABRICATED DOUBLER OUT OF 0.100" BARE. REF SRM 57-10-10-2R-4. INSTALLED DOUBLER REF EA 800-57EA-21207 AND SRM 57-10-10-2R-4. RESTORED VAPOR BARRIER AND APPLIED CORROSION INHIBITOR REF SRM 57-10-10-2R-4.
